# SDR ANCF2016040601

- Difficulty date: April 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N280AV
- Make and model: Airbus A330-243
- Aircraft serial: 1400
- Aircraft time: 15,352 hours, 2,496 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXCESS CABIN ALTITUDE UPON REACHING CRUISING ALTITUDE, RETURNED.  OVERBOARD EXTERNAL VLV MAIN FLAP WAS FOUND OPEN.  OPERATIONAL TEST OF THE PRESS CONTROL & MONITORING IAW AMM 21-31-00-710-801-A, TESTED OK & PROCEDURES BY MEL 21-26-02 WERE APPLIED OK.
